Per citar aquest document: http://ddd.uab.cat/record/36033
A representation theorem for certain boolean lattices.
Ríos Montes, José

Data: 1988
Resum: Let R be an associative ring with 1 and R-tors the complete brouwerian lattice of all hereditary torsion theories on the category of left R-modules. A well known result asserts that R is a left semiartinian ring iff R-tors is a complete atomic boolean lattice. In this note, we prove that if . 1; is a complete atomic boolean lattice then, there exists a left semiartinian ring R such that £ is lattice-isomorphic to R-tors.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 1 (1988) p. 111-113, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32188_09


3 p, 71.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-21, darrera modificació el 2016-06-11



   Favorit i Compartir